BibTeX record journals/tcyb/YeZWS23

download as .bib file

@article{DBLP:journals/tcyb/YeZWS23,
  author       = {Hefu Ye and
                  Kai Zhao and
                  Haijia Wu and
                  Yongduan Song},
  title        = {Adaptive Control With Global Exponential Stability for Parameter-Varying
                  Nonlinear Systems Under Unknown Control Gains},
  journal      = {{IEEE} Trans. Cybern.},
  volume       = {53},
  number       = {12},
  pages        = {7858--7867},
  year         = {2023},
  url          = {https://doi.org/10.1109/TCYB.2022.3232115},
  doi          = {10.1109/TCYB.2022.3232115},
  timestamp    = {Sun, 10 Dec 2023 17:00:48 +0100},
  biburl       = {https://dblp.org/rec/journals/tcyb/YeZWS23.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}